On the existence of positive radial solutions for nonlinear elliptic equations in annular domains

Song-Sun Lin*

*Corresponding author for this work

Research output: Contribution to journalArticle

53 Scopus citations

Abstract

We study the existence of positive radially symmetric solutions of Δu + g(|x|)f(u) = 0 in annulus with Dirichlet (Dirichlet/Neumann) boundary conditions. We show that the equation has a positive radial solution on any annulus if f and f are positive and f is superlinear at 0 and ∞.

Original languageEnglish
Pages (from-to)221-233
Number of pages13
JournalJournal of Differential Equations
Volume81
Issue number2
DOIs
StatePublished - 1 Jan 1989

Fingerprint Dive into the research topics of 'On the existence of positive radial solutions for nonlinear elliptic equations in annular domains'. Together they form a unique fingerprint.

  • Cite this